COVID-19 Update - This is to inform you that the Government of India has announced a complete lockdown in India 22nd March 2020 to 14th April 2020. As a result, our offices will now be closed till 14th April 2020 and all our employees will be working from home. Office telephones will not be answered, and therefore you are requested to direct all your queries related to manuscript submission, review process, publication etc. at below mentioned details. editor@innovativepublication.com, rakesh.its@gmail.com, Mob. 8826373757, 8826859373, 9910947804

Article view: 465

Article download: 168

Indian Journal of Clinical Anaesthesia


Propofol Anaphylaxis: Is it common? Case Report


Full Text PDF Share on Facebook Share on Twitter


Author Details : M.P. Nath, Tejwant Rajkhowa, R.K. Bhattacharyya

Volume : 3, Issue : 1, Year : 2016

Article Page : 129-130


Suggest article by email

Abstract

During general anesthesia polypharmacy is used and all drugs have the tendency to produce allergic reactions leading to anaphylaxis, although rare. Sometimes typical clinical picture of anaphylaxis may not be manifested producing the scenario complicated and if not timely intervened, may be lethal. Propofol (2, 6 di-isopropyl phenol) is commonly used as induction agent in modern anesthesia practice and its anaphylactic incidences being reported1. Here we report a case of Propofol anaphylaxis who underwent functional endoscopic sinus surgery (FESS) didn’t show typical features of anaphylaxis and timely resuscitation lead to complete recovery.

Key words
: Anaphylaxis, Propofol, FESS

How to cite : Nath M, Rajkhowa T, Bhattacharyya R, Propofol Anaphylaxis: Is it common? Case Report. Indian J Clin Anaesth 2016;3(1):129-130

Copyright © 2016 by author(s) and Indian J Clin Anaesth. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (creativecommons.org)